# SDR MWEA98790

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Lack Of Lube
- Location: Galley Dr Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTED DIFFICULTY ARMING THE GALLEY SLIDE GIRT BAR.  MTC CLEANED AND LUBED GALLEY SLIDE GIRT BAR AND HOLDER.
